MathSciNet Relay Station
MathSciNet bibliographic data
MR1333478 11N60 (11K38 11K65)
Bassily, N. L.; Kátai, I. Distribution of the values of $q$-additive functions on polynomial sequences. Acta Math. Hungar. 68 (1995), no. 4, 353–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement